I had a UTI in November 2011, i had normal symptoms and I got a bunch of bumps that hurt extremely bad and then once I took my UTI medication everything went away.
I'm a girl and have only had sex with girls. My most recent partner ive been with for 3 years and she was a virgin when we met.
I've just gotten another bump on the left side of my left lip up at top, i'm so scared and i don't want to go to the doctor about anything just in case i'm over reacting. Could this just be a uti or should i be concerned about herpes?
Could be herpes, or a zit, or a scratch with a fancy name, or anything. In any case, you shouldn't be nervous about overreacting. Just go to the doctor. Otherwise, you'll be worried about herpes forever.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.